Division of Distributions by Locally Definable Quasianalytic Functions

Tom 58 / 2010

Krzysztof Jan Nowak Bulletin Polish Acad. Sci. Math. 58 (2010), 201-208 MSC: 14P15, 46F10, 26E10. DOI: 10.4064/ba58-3-3

Streszczenie

We demonstrate that the Łojasiewicz theorem on the division of distributions by analytic functions carries over to the case of division by quasianalytic functions locally definable in an arbitrary polynomially bounded, o-minimal structure which admits smooth cell decomposition. Hence, in particular, the principal ideal generated by a locally definable quasianalytic function is closed in the Fréchet space of smooth functions.

Autorzy

  • Krzysztof Jan NowakInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek